Quasilinear method and nonlocal singular three point boundary problems

Ali Khan, Rahmat: Quasilinear method and nonlocal singular three point boundary problems. Electronic journal of qualitative theory of differential equations : special edition, (1) 17. pp. 1-13. (2009)

[img] Cikk, tanulmány, mű
ejqtde_spec_001_2009_017_001-013.pdf

Download (141kB)
Item Type: Article
Journal or Publication Title: Electronic journal of qualitative theory of differential equations : special edition
Date: 2009
Volume: 1
Number: 17
Page Range: pp. 1-13
ISSN: 1417-3875
Uncontrolled Keywords: Nemlokális peremfeltételek, Hárompontos határérték probléma, Kvázilinearitás
Additional Information: Bibliogr.: p. 12-13.
Date Deposited: 2017. May. 18. 16:33
Last Modified: 2019. Sep. 13. 14:24
URI: http://acta.bibl.u-szeged.hu/id/eprint/42796

Actions (login required)

View Item View Item